ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2014.3.7349

A priori estimates of the solutions of nonlocal boundary value problems for a pseudo-parabolic equation

Beshtokov, M. Kh.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 3.
Abstract:
In this paper we consider nonlocal boundary value problems for a third order pseudo-parabolic equation with variable coefficients in the one-dimensional and multidimensional cases. For nonlocal problems a priori estimates in differential and difference treatment are obtained. These estimates imply uniqueness, stability and convergence of the solution of the difference problem to the solution of the differential problem.
Keywords: boundary value problem, nonlocal condition, a priori estimate, difference scheme, stability and convergence of difference schemes, hyperbolic equation of the third order, pseudo-parabolic equation.
Language: Russian Download the full text  
For citation: Beshtokov M. H. A priori estimates of the solutions of nonlocal boundary value problems for a pseudo-parabolic equation. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 3, pp.19-36. DOI 10.23671/VNC.2014.3.7349


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт